×

A proof of Carleson’s \(\varepsilon^2\)-conjecture. (English) Zbl 1472.28005

Summary: In this paper we provide a proof of the Carleson \(\varepsilon^2\)-conjecture. This result yields a characterization (up to exceptional sets of zero length) of the tangent points of a Jordan curve in terms of the finiteness of the associated Carleson \(\varepsilon^2\)-square function.

MSC:

28A75 Length, area, volume, other geometric measure theory
28A78 Hausdorff and packing measures
30C85 Capacity and harmonic measure in the complex plane
PDFBibTeX XMLCite
Full Text: DOI arXiv

References:

[1] Badger, Matthew; Lewis, Stephen, Local set approximation: {M}attila-{V}uorinen type sets, {R}eifenberg type sets, and tangent sets, Forum Math. Sigma. Forum of Mathematics. Sigma, 3, 24-63 (2015) · Zbl 1348.49042 · doi:10.1017/fms.2015.26
[2] Bishop, Christopher J., Some questions concerning harmonic measure. Partial Differential Equations with Minimal Smoothness and Applications, IMA Vol. Math. Appl., 42, 89-97 (1992) · Zbl 0792.30005 · doi:10.1007/978-1-4612-2898-1_7
[3] Bishop, Christopher J.; Jones, Peter W., Harmonic measure, {\(L^2\)} estimates and the {S}chwarzian derivative, J. Anal. Math.. Journal d’Analyse Math\'{e}matique, 62, 77-113 (1994) · Zbl 0801.30024 · doi:10.1007/BF02835949
[4] David, Guy, Unrectifiable {\(1\)}-sets have vanishing analytic capacity, Rev. Mat. Iberoamericana. Revista Matem\'{a}tica Iberoamericana, 14, 369-479 (1998) · Zbl 0913.30012 · doi:10.4171/RMI/242
[5] David, Guy; Semmes, S., Singular Integrals and Rectifiable Sets in {\({\bf R}^n\)}: {B}eyond {L}ipschitz Graphs, Ast\'{e}risque, 193, 152 pp. (1991) · Zbl 0743.49018
[6] David, Guy; Semmes, Stephen, Analysis of and on uniformly rectifiable sets, Math. Surv. Monogr., 38, xii+356 pp. (1993) · Zbl 0832.42008 · doi:10.1090/surv/038
[7] Garnett, John B.; Marshall, Donald E., Harmonic Measure, New Math. Monogr., 2, xvi+571 pp. (2005) · Zbl 1077.31001 · doi:10.1017/CBO9780511546617
[8] Jerison, David S.; Kenig, Carlos E., Boundary behavior of harmonic functions in nontangentially accessible domains, Adv. in Math.. Advances in Mathematics, 46, 80-147 (1982) · Zbl 0514.31003 · doi:10.1016/0001-8708(82)90055-X
[9] Jones, Peter W., Rectifiable sets and the traveling salesman problem, Invent. Math.. Inventiones Mathematicae, 102, 1-15 (1990) · Zbl 0731.30018 · doi:10.1007/BF01233418
[10] Kenig, Carlos E.; Toro, Tatiana, Poisson kernel characterization of {R}eifenberg flat chord arc domains, Ann. Sci. \'{E}cole Norm. Sup. (4). Annales Scientifiques de l’\'{E}cole Normale Sup\'{e}rieure. Quatri\`eme S\'{e}rie, 36, 323-401 (2003) · Zbl 1027.31005 · doi:10.1016/S0012-9593(03)00012-0
[11] L\'{e}ger, J. C., Menger curvature and rectifiability, Ann. of Math. (2). Annals of Mathematics. Second Series, 149, 831-869 (1999) · Zbl 0966.28003 · doi:10.2307/121074
[12] Mattila, Pertti, Geometry of Sets and Measures in {E}uclidean Spaces. Fractals and Rectifiability, Cambridge Stud. Adv. Math., 44, xii+343 pp. (1995) · Zbl 0819.28004 · doi:10.1017/CBO9780511623813
[13] Nazarov, Fedor; Tolsa, Xavier; Volberg, Alexander, On the uniform rectifiability of {AD}-regular measures with bounded {R}iesz transform operator: the case of codimension 1, Acta Math.. Acta Mathematica, 213, 237-321 (2014) · Zbl 1311.28004 · doi:10.1007/s11511-014-0120-7
[14] Naber, Aaron; Valtorta, Daniele, Rectifiable-{R}eifenberg and the regularity of stationary and minimizing harmonic maps, Ann. of Math. (2). Annals of Mathematics. Second Series, 185, 131-227 (2017) · Zbl 1393.58009 · doi:10.4007/annals.2017.185.1.3
[15] Tolsa, Xavier, Analytic Capacity, the {C}auchy Transform, and Non-Homogeneous {C}alder\'{o}n-{Z}ygmund Theory, Progr. Math., 307, xiv+396 pp. (2014) · Zbl 1290.42002 · doi:10.1007/978-3-319-00596-6
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.